# SDR CA960502052

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2MK3
- Engine: Pwa PT6A27
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Screw
- Condition: Head Broken
- Location: Float Axle
- Part time: 1,200 hours
- Component: Wiplineinc, 6000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)THE 3/8-16 X 5/8 LG ALLEN STYLE HEAD OF BOLT FOUND FRACTURED ON THE BOTTOM SIDE OF THE HEAD. ONE BOLT OF EACH LANDING GEAR AFFECTED. THIS BOLT ATTACHES THE BRAKE ASSEMBLY TO THE FLANGE ON THE FLOAT AX LE.
